MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: lgw - qrb additional suspect medical device component involved in the event: model number/catalog number: sc-1232 serial number: (b)(6).Batch/lot number: 504703 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient had impedance on the lead which impacted the effectiveness of the stimulation and abilities to receive magnetic resonance imaging (mri).The patient had difficulty and frequent charging of the implantable pulse generator (ipg), which she attributed to the lead, and described that the device sometimes fails to stay connected.The patient underwent a lead and ipg replacement procedure.No further information has been obtained despite good faith efforts.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25225525
Report Number3006630150-2026-03313
Device Sequence Number15951965
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)220816(10)5127383
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2022
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number5127383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date07/13/2026
Date Device Manufactured02/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight75 KG